# SDR HNAA2014042100135

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 53,121 hours, 58,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT DIM AT ROW 1AND 3.  R & R EMERGENCY EMERGENCY CEILING LIGHT BULBS AT ROW 1 AND 3. OPS CHECKED GOOD.
